# SDR 05FDEA04110

- Difficulty date: December 4, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 30,262 hours, 13,631 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE  LEFT MAIN GEAR WAS A GOOD BIT SLOWER TO SHOW UP AND  LOCKED AFTER THE GEAR WAS RETRACTED.  WHILE THE NOSE GEAR AND RIGHT MAIN SHOWED UP AND LOCKED WITH LIGHTS OUT, THE LEFT MAIN HAD A AMBER DOOR LIGHT AND RED UNLOCK LIGHT ILLUMINATED.  THERE WAS ALSO A ECAM WARNING ON THE LEFT ECAM SAYING LEFT MAIN NOT UP AND LOCKED.  AFTER ABOUT 5 TO 7 SECONDS THE LIGHTS ON THE FORWARD INDICATOR PANEL WENT OUT AND THE ECAM WARNING WENT AWAY.  REMOVED AND REPLACED LEFT AND RIGHT MAIN GEAR   SEQUENCE VALVES IN REFERENCE TO A310 M/M 32-31-37-4   OPS CHECKS GOOD IN REFERENCE TO A310 M/M 32-31-00-5.
